# SDR CA121203017

- Difficulty date: November 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,787 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Cable
- Part number: 704A34130141
- Condition: Damaged
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE HELICOPTER WAS WASHED THE NIGHT BEFORE.  THE ACFT WAS LEFT IN THE HANGER TO DRY OVER NIGHT.  THE NEXT MORNING THE TEMPERATURE CHANGE WAS EXTREME WARM TO COLD.  MORNING, THE MACHINE DEPARTED, THE PILOT WENT THROUGH A NORMAL START AND TAKEOFF.  PULLED IN POWER TO CRUISE AT 80 PERCENT TORQUE.  UPON APPROACH THE PILOT WENT TO LOWER THE COLLECTIVE AND NOTICED IT WAS STIFF TO PUSH DOWN AND WANTED TO SPRING BACK UP TO THE 80 PERCENT POSITION.  HE ATTEMPTED TO LOWER THE COLLECTIVE A FEW MORE TIMES.  DURING THESE ATTEMPTS HE NOTICED THAT THE ROTOR RPM WOULD INCREASE AS THE COLLECTIVE WAS LOWERED.  ROTOR RPM WAS MAINTAINED WITHIN PARAMETERS.  HE MADE A SHALLOW LONG APPROACH.  ONCE ON THE GROUND HE WAS UNABLE TO LOCK DOWN THE COLLECTIVE DUE TO AN INCREASE IN NR IF HE LOWERED THE COLLECTIVE SO HE HUNG ON TO THE COLLECTIVE TO KEEP IT FROM SPRINGING BACK UP TO 80 PERCENT TORQUE AND WITH THE OTHER HAND DEPRESSED THE HORN BUTTON AND PULLED BACK THE THROTTLE TO IDLE ONCE THE NR WAS LOW ENOUGH HE WAS ABLE TO LOWER THE COLLECTIVE AND LOCK IT AND PROCEEDED WITH A NORMAL SHUTDOWN.  ONCE MAINTENANCE GOT OUT ON SITE, DETERMINED THAT THE CABLE WAS FROZEN/SEIZED IN ONE POSITION.  A FLIGHT CONTROL FUNCTION CHECK WAS CARRIED OUT TO ELIMINATE ANY OTHER POSSIBILITIES OF SOMETHING ELSE BEING WRONG. NOTHING WAS FOUND.  THE ANTICIPATOR CABLE WAS REMOVED.  AFTER THE NEW CABLE WAS INSTALLED ALL RIGGING CHECKS WHERE CARRIED OUT.  A FCU CHARACTERISTICS CHECK WAS DONE AND NR ADJUSTED ACCORDINGLY.  A FLIGHT TEST WAS CARRIED OUT SATISFACTORILY.
